Toggle Main Menu Toggle Search

Open Access padlockePrints

Non-negative depth reconstruction for a two-dimensional partial inertial inundation model

Lookup NU author(s): Hongbin Zhang, Yueling Wang, Professor Qiuhua Liang, Dr Luke Smith, Professor Chris Kilsby

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Zhang HB, Wang YL, Liang QH, Smith LS, Kilsby CG

Publication type: Article

Publication status: Published

Journal: Journal of Hydroinformatics

Year: 2014

Volume: 16

Issue: 5

Pages: 1158-1177

Print publication date: 01/01/2014

ISSN (print): 1464-7141

ISSN (electronic): 1465-1734

Publisher: IWA Publishing

URL: http://dx.doi.org/10.2166/hydro.2014.131

DOI: 10.2166/hydro.2014.131


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share